# SDR FDEA200901180231

- Difficulty date: January 18, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 53,691 hours, 12,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, AFT FUSELAGE COMPARTMENT AFT PRESSURE BULKHEAD STATION 2007 VERTICAL STIFFENER X = -11.18 UPPER AREA WAS FOUND CRACKED APPROXIMATELY 0.35 INCH.  REPAIRED AS PER E.A. 1-5310-127892,  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
